Couldn't find what you looking for?

TRY OUR SEARCH!

Hello.

We all know that fasting is an very old diet plan. Of course, like for every diet, fastin also have a two sides of the medal.  And it is true that fastin will result in weight loss, because you don't eat a lot and you eat healthy. So, it is possible to lose weight in the short term.

But, losing weight quickly can also cause various of health troubles.

Anyone experienced rare side effect from fastin? What this diet and fast losing weight actually can do to our health?

Is there any way to prevent side effects?

Please, join this discussion.

Thank you!

Loading...

Hello there,

I can tell you my experience. A few years ago, I started to use medicine for weight loss. To be honest, I experience a lot of strange side effects, such as hot flashes, I was cold at one moment, I had a terrible headache. I was thinking that my head is going to explode!  That is really awful feeling.  And one more thing – I was not even hungry!

So, before you decide to follow any diet or to take some pills, please, learn from my mistakes. I did not consult with my doctor, and I regret because of it.

Please, don’t do anything that can seriously harm you and your health.

Take care!

Reply

Loading...

Hello,

I wouldn't call it rare side effects, but ordinary side effects. Definitely  you should discuss with your health care provider before taking phentermine. Avoid phentermine if you are allergic to certain pills, but of course, your doctor will tell you the same thing, can you take it or not.

I had some strange side effects and I felt really strange. Strange headache, nausea, insomnia, diarrhea, etc.

So, be smart. Don’t do anything that can cause you a health problem.

When you destroy your health once, it is hard to get it back to normal. You will struggle with it almost every day.

Be smart and good luck!

Reply

Loading...